# SDR AALA20170221016

- Difficulty date: February 18, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 72,666 hours, 9,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN BY R3 DOOR FORWARD OF RIGHT MID LAVATORY IS LOOSE. SECURED EXIT SIGN IAW AMM 33-51-01. OPERATIONAL CHECK GOOD.
